MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM4.0 PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM4.0 PATIENT INTERFACE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CPB1
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device has not been analyzed yet.A supplemental report shall be submitted after the device is analyzed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id:nim4cm01, serial/lot #: unknown/unknown, udi#: unknown.Applicable code for concomitant product (unk.Prod.Id/ indigo handpiece) - fdm b17, fdr c20, fdc d16 img g02030.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that pre-op, after the software update, bluetooth connections frequently disconnect on ch1 and ch2.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: analysis of the device found that there were loose pins on channel 1, 2 and stim 1.Continuation of d10: additional information received shows that the other relevant device product id:nim4cm01, serial/lot #: unknown /unknown, udi #: unknown that was reported in regulatory report 1045254-2026-00517 was working fine with other patient interfaces.Therefore, there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803 and does not fulfill the criteria to be a complaint.Correction: the concomitant product was incorrectly mentioned as indigo handpiece but was nim vital console which has been now determined to be not fulfilling the criteria to be a complaint.H6: previous codes a110207, b21, c21 and d16 is no longer valid.G3: pma / 510(k) has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received that the console was working fine with other patient interface.

Brand Name
NIM4.0 PATIENT INTERFACE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24867579
Report Number1045254-2026-00517
Device Sequence Number8951678
Product Code GWF
UDI-Device Identifier00763000395902
UDI-Public(01)00763000395902(11)221216
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CPB1
Device Catalogue NumberNIM4CPB1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/15/2026
05/15/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/04/2026
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; "SEE H11...."
Patient SexUnknown